Methods and Applications of Analysis

Volume 12 (2005)

Number 1

A Monotone Method for Fourth Order Periodic Boundary Value Problems and Periodic Solutions of Functional Differential Equations

Pages: 19 – 28



R. P. Agarwal

Daqing Jiang

Donal O'Regan

Wenjie Zuo


In this paper, we show that the monotone iterative technique yields two monotone sequences that converge uniformly to extremal solutions of fourth order periodic boundary value problems and periodic solutions of functional differential equations.

Published 1 January 2005